# SDR QXEA2021082300416

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 11,639 hours, 7,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF JET A FUMES WHILE FUELING IN FLIGHT DECK AND FIRST CLASS. REMOVED FROM SERVICE. PERFORMED GVI/WALKAROUND OF A/C FOUND NO FUEL LEAKS.  GVI OF FUELING PANEL SHOWED NO DEFECT.  CREW PERFORMED IDLE ENG'S RUN ALL FUEL AND ENGINES PARAMETERS NORMAL.  NO FUEL SMELL RETURNS.  PERFORMED M744 BY MAINT CONTROL WAS SUBMITTED. RETURNED TO SERVICE.
